MAUDE Adverse Event Report: PANORAMIC CORPORATION PANORAMIC X-RAY PC-1000

PANORAMIC CORPORATION PANORAMIC X-RAY PC-1000
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2017, (b)(6) called in and said that the machine was drifting down with a patient positioned in the machine.The patient was injured but the machine did drift away from where they were positioned and the head support may have made contact with the top of the patient's head.No patient information available.

Brand Name
PANORAMIC X-RAY PC-1000
Common Device Name
PC-1000
Manufacturer (Section D)
PANORAMIC CORPORATION
4321 goshen road
fort wayne IN 46818
MDR Report Key6418106
Report Number1832462-2017-00005
Device Sequence Number41963
Product Code EHD
UDI-Device Identifier00862309000309
UDI-Public00862309000309
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K870236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dental Assistant
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 03/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dental Assistant
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2017
Initial Report FDA Received Date03/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;